Alert archive / Louisiana / Flash Flood Warnings in 2015
Flash Flood Warning 33, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at May 18, 2015, 10:37 AM CDT for 4 parishes in Louisiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2015, 10:37 AM CDT (15:37 UTC)
- Expired
- May 18, 2015, 1:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Caldwell Parish, LA, Jackson Parish, LA, LaSalle Parish, LA, Winn Parish, LA
The radar
The Ft Polk radar (KPOE), 130 km from the middle of the area, began a volume at 15:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 1:15 PM CDT | FLASH FLOOD | Sikes, LA | WATER COVERING MULTIPLE SECONDARY ROADS IN NORTHERN PART OF PARISH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 158 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 3.6 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 840 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
388
WGUS54 KSHV 181537
FFWSHV
LAC021-049-059-127-181830-
/O.NEW.KSHV.FF.W.0033.150518T1537Z-150518T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1037 AM CDT MON MAY 18 2015
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
NORTHEASTERN WINN PARISH IN NORTH CENTRAL LOUISIANA...
SOUTHEASTERN JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
NORTHEASTERN LA SALLE PARISH IN NORTH CENTRAL LOUISIANA...
* UNTIL 130 PM CDT
* AT 1036 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. IN EXCESS OF THREE INCHES OF
RAIN HAVE ALREADY FALLEN ACROSS MOST OF THE AREA. FLASH FLOODING
IS ONGOING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
COLUMBIA...OLLA...CLARKS...GRAYSON...SIKES...STANDARD...
BURLINGTON...SPAULDING...RIVERTON AND KELLY.
ADDITIONAL RAINFALL AMOUNTS UP TO AN INCH...IS POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
KEEP CHILDREN AWAY FROM STORM DRAINS...CULVERTS...CREEKS AND STREAMS.
WATER LEVELS CAN RISE RAPIDLY AND SWEEP CHILDREN AWAY.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3206 9191 3201 9189 3193 9190 3193 9200
3191 9201 3185 9251 3217 9261 3217 9190
3210 9187
$$
VIIWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at May 18, 7:03 AM CDT, 3 hours 34 minutes earlier.
Area forecast discussion, May 18, 7:03 AM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
703 AM CDT MON MAY 18 2015
.AVIATION...
TSTMS EXPECTED TO CONTINUE AT LEAST INTERMITTENTLY THROUGHOUT THE
PD...WITH N LA TERMINALS MOST PRONE TO BE AFFECTED. LOW CIGS/VSBYS
ALONG WITH GUSTY WINDS WILL BE POSSIBLE IN THE VC OF ANY
CONVECTION. AFTER 06Z...LIGHT WINDS AND MOIST SOILS FROM PREVIOUS
RAINS WILL ALLOW FOR SOME PATCHY FOG DEVELOPMENT...ESPECIALLY
WHERE CLOUDS ARE ABLE TO THIN OUT. ADDITIONALLY...PATCHY MVFR
STRATUS WILL BE POSSIBLE AT A FEW OF THE TERMINALS AS WELL.
OTHERWISE...EXPECT SLY WINDS LESS THAN 10 KTS THROUGHOUT THE PD.
/12/
&&
.PREV DISCUSSION... /ISSUED 404 AM CDT MON MAY 18 2015/
DISCUSSION...
THUNDERSTORMS CONTINUE TO DEVELOP OVER DEEP EAST TEXAS INTO
NORTHWEST LOUISIANA THIS MORNING ALONG A STALLED OUTFLOW BOUNDARY.
EXPECT BRIEF GUSTY WIND AND VERY HEAVY RAIN...BUT STORMS SHOULD
REMAIN BELOW SEVERE LIMITS. MAIN PROBLEM WILL BE FLASH FLOODING...
AS RAINFALL RATES EXPECTED TO REACH 2 INCHES AN HOUR DUE TO HIGH
PWATS...COMBINED WITH TRAINING OF STORMS OVER THE STALLED
BOUNDARY. HAVE EXTENDED THE FFA THROUGH 00Z...AND ADDED SOME
SOUTHERN ZONES AS THE BOUNDARY SAGS SOUTH BY THE AFTERNOON. WILL
ALSO CANCEL SOME NORTHERN ZONES DUE TO THE SCATTERED NATURE OF
EXPECTED CONVECTION IN THIS AREA TODAY.
TONIGHT...RAINFALL SHOULD TAPER OFF WITH ONLY SCATTERED ACTIVITY
EXPECTED TUESDAY AS SLIGHT RIDGING DEVELOPS OVER THIS REGION. THEN
BY LATE TUESDAY AFTERNOON INTO TUESDAY NIGHT...ANOTHER SHORTWAVE
MOVING INTO THE RED RIVER VALLEY WILL BRING ANOTHER ROUND OF SHOWERS
AND TSTMS.
BY LATE WEEK...ANOTHER LOW WILL FOLLOW THE EARLY WEEK SYSTEM...MOVING
INTO CA BY FRIDAY. THIS SYSTEM WILL TRACK NE INTO THE NORTHERN PLAINS
BY EARLY NEXT WEEK. THIS WILL RESULT IN CONTINUED SW FLOW ALOFT
OVER THE REGION AND A PACIFIC MOISTURE FETCH THROUGH THE REMAINDER
OF THE SEVEN DAY FORECAST. TEMPERATURES THROUGHOUT THE PERIOD WILL
REMAIN FAIRLY CONSISTENT...WITH LOWS IN THE 60S TO LOWER 70S AND HIGHS
IN THE 80S. MAIN INFLUENCE ON DAILY TEMPERATURES WILL CONTINUE BE
THE CLOUDS AND RAIN.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 81 69 85 70 / 80 30 30 30
MLU 81 68 85 70 / 80 30 40 30
DEQ 83 66 81 67 / 40 30 30 30
TXK 82 67 82 67 / 70 30 30 30
ELD 79 67 83 68 / 80 30 30 30
TYR 82 69 83 70 / 60 20 30 20
GGG 81 68 84 69 / 70 20 30 20
LFK 82 70 85 71 / 80 20 40 20
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARZ072-073.
LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR LAZ001>006-010>014-
017>022.
OK...NONE.
TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ136>138-149>153-
165>167.
&&
12Hazardous weather outlook, May 18, 4:40 AM CDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 440 AM CDT MON MAY 18 2015 ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-124>126- 181700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION- 440 AM CDT MON MAY 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA TODAY AND TONIGHT. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE AREA THROUGH SUNDAY. NO WIDESPREAD SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ARZ072-073-LAZ001>006-010>014-017>022-TXZ136>138-149>153-165>167- 181700- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 440 AM CDT MON MAY 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE AREA AND SPREAD NORTHEAST TODAY. HEAVY RAINFALL AND LOCALLY GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS. THE MAIN HAZARD WILL BE FLASH FLOODING...WITH ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES POSSIBLE IN A SHORT PERIOD OF TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE AREA THROUGH SUNDAY. NO WIDESPREAD SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY...MAINLY DUE TO FLOODING.
In the hours before
Local storm report, May 18, 9:02 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
902 AM CDT MON MAY 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 10 SW WEST MONROE 32.41N 92.27W
05/18/2015 M4.21 INCH OUACHITA LA COCORAHS
COCORAHS STATION 4.3 MILES SOUTH SOUTHEAST OF THE
COMMUNITY OF CALHOUN. STILL RAINING.
&&
EVENT NUMBER SHV1500482
15Local storm report, May 18, 9:09 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
909 AM CDT MON MAY 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD 4 SW BROWNSVILLE-BAWCOM 32.44N 92.21W
05/18/2015 OUACHITA LA AMATEUR RADIO
FLOODING AT THE INTERSECTION OF HWY 3033 AND TIDWELL
ROAD. WATER FLOW NEAR 10 INCHES DEEP.
&&
EVENT NUMBER SHV1500483
20Special weather statement, May 18, 9:58 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
958 AM CDT MON MAY 18 2015
LAZ011-013-017>019-181545-
RED RIVER LA-SABINE LA-NATCHITOCHES LA-JACKSON LA-WINN LA-
958 AM CDT MON MAY 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WINN...SOUTHEASTERN
RED RIVER...NORTHEASTERN SABINE...SOUTHWESTERN JACKSON AND NORTHERN
NATCHITOCHES PARISHES UNTIL 1045 AM CDT...
AT 956 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ZWOLLE...OR 25 MILES SOUTH OF MANSFIELD...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NATCHITOCHES...JONESBORO...ZWOLLE...CAMPTI...ALLEN...PLEASANT HILL...
CLARENCE...GOLDONNA...DODSON...NOBLE...CALVIN...ROBELINE...
POWHATAN...GRAND ECORE...MARTHAVILLE...CLEAR LAKE...CRESTON...AJAX...
BELMONT AND BLACK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3171 9371 3185 9345 3184 9344 3185 9344
3215 9288 3215 9282 3216 9282 3219 9280
3222 9274 3200 9258 3155 9361
TIME...MOT...LOC 1456Z 219DEG 34KT 3168 9359
VIISpecial weather statement, May 18, 10:08 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1008 AM CDT MON MAY 18 2015 LAZ017-TXZ153-166-167-181600- SABINE LA-SAN AUGUSTINE TX-SABINE TX-SHELBY TX- 1008 AM CDT MON MAY 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SABINE PARISH... SOUTHEASTERN SHELBY...SABINE AND NORTHEASTERN SAN AUGUSTINE COUNTIES UNTIL 1100 AM CDT... AT 1007 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BLAND LAKE TO NEAR ROSEVINE...AND MOVING NORTHEAST AT 40 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... MILAM...HEMPHILL...PINELAND...PATROON...ROSEVINE...NOBLE... COLUMBUS...SEXTON...BRONSON AND TOLEDO BEND RESERVOIR NORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. IF ON OR NEAR TOLEDO BEND...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 3177 9373 3134 9353 3124 9404 3160 9409 TIME...MOT...LOC 1507Z 224DEG 34KT 3157 9403 3137 9399 VII
Special weather statement, May 18, 10:17 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1017 AM CDT MON MAY 18 2015
LAZ010-TXZ151-153-181600-
DE SOTO LA-SHELBY TX-PANOLA TX-
1017 AM CDT MON MAY 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL DE SOTO PARISH...
NORTH CENTRAL SHELBY AND SOUTHEASTERN PANOLA COUNTIES UNTIL 1100 AM
CDT...
AT 1016 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR TENAHA...OR 8 MILES SOUTH OF CARTHAGE...MOVING NORTHEAST AT 45
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LOGANSPORT...TENAHA...JOAQUIN...GARY CITY...KEACHI...GRAND CANE...
LONGSTREET...FRONT...GLOSTER...REEDS STORE...MIDYETT...WOODS...KEAT
CHIE...DEADWOOD...PAXTON AND KICKAPOO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3190 9429 3203 9444 3233 9407 3232 9404
3220 9404 3219 9395 3223 9388 3210 9363
TIME...MOT...LOC 1516Z 224DEG 49KT 3203 9431
VIILocal storm report, May 18, 10:20 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1020 AM CDT MON MAY 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 AM FLASH FLOOD RUSTON 32.53N 92.64W
05/18/2015 LINCOLN LA PUBLIC
KTVE TV VIEWER VIDEO SHOWS SEVERAL INCHES OF WATER
FLOWING ACROSS FRAZIER ROAD.
&&
EVENT NUMBER SHV1500484
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:55 PM CDT | Special Weather Statement | SHV | Ouachita | 65 min |
| May 17, 8:13 PM CDT | Areal Flood Advisory | SHV | Caldwell, Grant, LaSalle, Ouachita, Union | 3 hr |
| May 18, 3:21 AM CDT | Flash Flood Warning | SHV | Bossier, Caddo, De Soto, Webster | 2 hr |
| May 18, 5:42 AM CDT | Flash Flood Warning | SHV | Caddo | 93 min |
| May 18, 6:02 AM CDT | Flash Flood Warning | SHV | Bienville, Caldwell, Jackson, Lincoln, Ouachita | 3 hr |
| May 18, 6:52 AM CDT | Special Weather Statement | SHV | Natchitoches | 38 min |
| May 18, 7:13 AM CDT | Flash Flood Warning | SHV | Bienville, Caldwell, Jackson, Natchitoches, Red River, Winn | 3 hr |
| May 18, 8:21 AM CDT | Special Weather Statement | SHV | Natchitoches | 54 min |
| May 18, 8:59 AM CDT | Flash Flood Warning | SHV | Bienville, Caldwell, Jackson, Lincoln, Ouachita | 2 hr |
| May 18, 9:16 AM CDT | Flash Flood Warning | SHV | De Soto, Grant, LaSalle, Natchitoches, Sabine, Winn | 4 hr |
| May 18, 9:58 AM CDT | Special Weather Statement | SHV | Natchitoches | 47 min |
| May 18, 10:28 AM CDT | Flash Flood Warning | SHV | Bienville, Bossier, Caddo, De Soto, Jackson, Natchitoches and 4 more | 4 hr |
| May 18, 10:57 AM CDT | Areal Flood Advisory | SHV | Bienville, Caldwell, Jackson, Lincoln, Ouachita, Union | 3 hr |
| May 18, 11:15 AM CDT | River Flood Warning | SHV | Bienville, Bossier, Caddo, Natchitoches, Red River | 47 days |
| May 18, 11:15 AM CDT | River Flood Warning | SHV | Grant, Natchitoches, Red River | 49 days |
| May 18, 11:21 AM CDT | River Flood Warning | SHV | Bienville, Bossier, Red River, Webster | 12 days |
| May 18, 11:43 AM CDT | River Flood Warning | SHV | Caldwell, Grant, LaSalle, Winn | 9 days |
| May 18, 1:14 PM CDT | Flash Flood Warning | SHV | De Soto, Grant, LaSalle, Natchitoches, Sabine, Winn | 2 hr |
| May 18, 1:29 PM CDT | Flash Flood Warning | SHV | Caldwell, Jackson, LaSalle, Winn | 3 hr |
| May 18, 1:34 PM CDT | River Flood Warning | SHV | De Soto | 11 days |
| May 18, 3:27 PM CDT | Areal Flood Advisory | SHV | Caldwell, Grant, LaSalle | 2 hr |
Nearby
Flash Flood Warnings in Louisiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.